# SDR 95ZZZM271

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Condition: Defective
- Location: Lt Mlg
- Component: Bfgoodrich, 31485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TIRE CHANGE IN LYN, A MAINTENANCE TECHNICIAN NOTICED SOME DAMAGE TO THE LEFT MAIN WHEEL ASSY.  UPON REMOVAL OF THE WHEEL ASSY THEY ALSO NOTICED DAMAGE TO BRAKE ASSY AND WHEEL BEARINGS.  MAINTENANCE REPLACED LEFT MAIN WHEEL, WHEEL BEARINGS, AND BRAKE ASSY IAW MM 32-40-00 AND REPLACED LEFT MLG AXLE WHICH WAS DAMAGED AS A RESULT OF BEARING FAILUE IAW MM 32-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
